# SDR YENA200438

- Difficulty date: July 2, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 5,929 hours, 2,191 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder Damper
- Part number: FE240004
- Part serial: 4395
- Condition: Leaking
- Location: Zone 800
- Part time: 5,929 hours, 2,191 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TSI 558-52-04-287, L1 DOOR ASSIST BOTTLE REQUIRES FREQUENT SERVICING.  REMOVED AND REPLACED DOOR ASSIST BOTTLE.
